Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 98, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Oct 17, 2022, 5:30 PM EDT for Brevard County, Indian River County, Osceola County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2022, 5:30 PM EDT (21:30 UTC)
- Expired
- Oct 17, 2022, 6:02 PM EDT
- In force
- 32 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Indian River County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 40 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 383 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
306
WUUS52 KMLB 172130
SVRMLB
FLC009-061-097-172215-
/O.NEW.KMLB.SV.W.0098.221017T2130Z-221017T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
530 PM EDT Mon Oct 17 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northwestern Indian River County in east central Florida...
South central Brevard County in east central Florida...
Southeastern Osceola County in east central Florida...
* Until 615 PM EDT.
* At 529 PM EDT, a severe thunderstorm was located near Kenansville,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Palm Bay and Blue Cypress Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2779 8100 2786 8100 2792 8066 2768 8067
TIME...MOT...LOC 2129Z 275DEG 19KT 2783 8092
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Watson2 follow-up statements
220
WWUS52 KMLB 172148
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
548 PM EDT Mon Oct 17 2022
FLC097-172156-
/O.CAN.KMLB.SV.W.0098.000000T0000Z-221017T2215Z/
Osceola FL-
548 PM EDT Mon Oct 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSCEOLA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2768 8067 2775 8088 2782 8088 2782 8087
2785 8087 2789 8066
TIME...MOT...LOC 2146Z 276DEG 19KT 2782 8082
$$
FLC009-061-172215-
/O.CON.KMLB.SV.W.0098.000000T0000Z-221017T2215Z/
Indian River FL-Brevard FL-
548 PM EDT Mon Oct 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN INDIAN RIVER AND SOUTH CENTRAL BREVARD COUNTIES...
At 546 PM EDT, a severe thunderstorm was located 7 miles northwest of
Blue Cypress Lake, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Blue Cypress Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2768 8067 2775 8088 2782 8088 2782 8087
2785 8087 2789 8066
TIME...MOT...LOC 2146Z 276DEG 19KT 2782 8082
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Watson419
WWUS52 KMLB 172202
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
602 PM EDT Mon Oct 17 2022
FLC009-061-172211-
/O.CAN.KMLB.SV.W.0098.000000T0000Z-221017T2215Z/
Indian River FL-Brevard FL-
602 PM EDT Mon Oct 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN INDIAN RIVER AND
SOUTH CENTRAL BREVARD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 2768 8067 2775 8088 2782 8088 2782 8087
2785 8087 2789 8066
TIME...MOT...LOC 2159Z 275DEG 19KT 2781 8073
$$
WatsonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 3:37 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Oct 17, 3:37 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 337 PM EDT Mon Oct 17 2022 ...New DISCUSSION, MARINE, AVIATION, HYDROLOGY, CLIMATE... .DISCUSSION... Issued at 330 PM EDT Mon Oct 17 2022 ...Strong to Isolated Severe Storms Possible Late This Afternoon Through Early Evening... ...Turning Cooler With Deteriorating Boating Conditions Behind a Strong Cold Front Starting Mid Week... Currently-Tonight...Showers and storms are increasing in coverage and will continue to push rather quickly toward the E/NE around 20 to 30 mph across east central FL and offshore this afternoon and evening. Latest SPC mesoscale analysis shows effective bulk shear values of 40-45 knots, relatively cold temps aloft at -8 to -10C at 500mb, and more than sufficient instability across the region with temps in the 80s. This will continue the potential for strong to isolated severe storms this afternoon and evening, especially with any storm interactions with the east coast sea breeze toward the coast. Main threats from any stronger storms continue to be wind gusts to 40-60 mph, hail up to an inch in diameter, frequent lightning strikes and locally heavy rainfall of 1-2 inches. This threat will diminish into the late evening as this activity shifts offshore. Redeveloping isolated showers will be possible overnight, pushing eastward across the area, as a cold front continues to near central FL through late tonight. Temperatures will fall into the upper 60s to low 70s. Tuesday-Wednesday...Cold front will push slowly southward across central Florida Tuesday and shift south of the area into Tuesday night. Redeveloping scattered showers and storms are expected into the late morning and afternoon, mainly south of Orlando along and ahead of the front, with greatest rain chances up to 50 to 60 percent across Okeechobee County and the Treasure Coast. A lingering threat for a few stronger storms may be possible across this area as this activity pushes offshore, but overall instability may limit this potential. Drier air will continue to move in behind the front, which will continue to lead to diminishing rain chances into mid- week, but overrunning moisture north of the boundary may still lead to isolated to scattered showers near to south of a line from Lake Kissimmee to the Cape into Wednesday. While highs will still reach into the 80s on Tuesday, much cooler than normal temperatures will build into the region behind the front. Lows into late Tuesday night/early Wednesday morning will drop into the 50s over much of the area, with low 60s along the Treasure Coast. Highs on Wednesday will only reach the upper 60s to low 70s on Wednesday, which may tie or break some lowest maximum temperature records for the day. Northerly winds will continue into Wednesday night, which will lead to another night with lows in the 50s, potentially upper 40s across northern Lake/inland Volusia counties. Thursday-Sunday...(Modified Previous Discussion) Through late-week, troughing remains pronounced over the eastern US as the longwave trough gradually weakens and fills as we head into the weekend. Model guidance shows another tricky scenario with the GFS and ECMWF persistent in showing a multitude of potential scenarios. Thus, confidence in the forecast from the mid-to-long term is not great. It appears this is largely due to a low that will dig southeast across the Southeast which attempts to become cut-off from the jet stream. Regardless, low end rain chances around 20 percent will remain in the forecast over land (mainly along the coast), with slightly higher PoPs up to 30-40 percent over the local Atlantic waters. Additionally, some of the coolest and least humid air of the season will move in behind the front by mid to late week. Temperatures are expected to gradually rebound through late-week and into the weekend from the mid to upper 70s on Thursday to low to mid 80s this weekend. Lows will drop into the low to mid 50s, mainly well to the west of I-95 and into the mid 50s to low 60s near the coast before rising each day through the weekend. && .AVIATION... (18Z TAFS) Issued at 330 PM EDT Mon Oct 17 2022 An active weather pattern across east central Florida is expected through the rest of this afternoon into tonight. Showers and storms will be moving east-northeast across the peninsula rather quickly, and lightning will be likely with these storms. VCSH becoming VCTS between 18-21Z at all sites, with 3 hour MVFR/IFR TEMPOs for TSRA and reduced CIGs/VIS between 18-01Z. Winds primarily out of the WSW at 7-12 kt, with some gusts possible with stronger storms. Conditions will improve around midnight as showers and storms move offshore, with winds becoming light and variable at all sites. Tuesday, a frontal boundary will pass over Florida, causing the wind to shift out of the NW at 7-12 kt. && .MARINE... Issued at 330 PM EDT Mon Oct 17 2022 Tonight...South winds will veer to the west-southwest into tonight increasing to 10-15 knots nearshore and up to around 15 knots offshore as a cold front moves into north FL and nears the area late tonight. Seas will build up to 4 feet offshore. Main concern for boaters will be with scattered offshore moving storms from late afternoon through this evening, some which may be strong to severe, producing gusts in excess of 35 knots, frequent lightning and potentially some hail. Tuesday-Friday...A cold front will move across the local Atlantic Tuesday into Tuesday night, with scattered offshore moving showers and lightning storms, mainly south of Sebastian Inlet into Tuesday afternoon. Some storms may again be strong. Northerly winds will continue to increase into Tuesday night and Wednesday, up to 15-20 knots with seas building to 5 to 6 feet by midweek, leading to poor boating conditions. Northerly winds will then weaken to about 10-15kts late week, with choppy seas around 3-5 feet. && .HYDROLOGY... Issued at 330 PM EDT Mon Oct 17 2022 Flooding along the Saint Johns River Basin due to the historic rainfall from Hurricane Ian continues. The river will continue to very slow recede, and interests along the river are reminded that it will take several weeks for the river to return to its banks. At Astor, the river will remain above the 4.0 foot threshold for Major Flood Stage for the foreseeable future. The river remains at 4.2 feet, and is forecast to very slowly decline to 4.0 feet by early this weekend. Near Deland, the river will remain above the 5.3 foot threshold for Major Flood Stage for the foreseeable future. The river is forecast currently at 6.0 feet, and is forecast to very slowly decline to 5.6 feet by early this weekend. Near Sanford, the river will remain above the 8.0 foot threshold for Major Flood Stage for the foreseeable future. The river is currently near 8.5 feet, and is forecast to very slowly decline to 8.1 feet by early this weekend. At Geneva above Lake Harney, the river will remain above the 10.0 foot threshold for Major Flood Stage for the foreseeable future. The river was last reported at 11.3 feet, and is forecast to very slowly decline to 10.8 feet by early this weekend. Near Cocoa, the river remains in Minor Flood Stage at 16.3 feet. It is forecast to continue a slow drop back to 16.0 feet by late week, and then may fall below Minor Flood Stage (16.0 feet) into Action Stage by early this weekend. && .CLIMATE... Issued at 330 PM EDT Mon Oct 17 2022 While no record low temperatures look to be reached with the much cooler temperatures behind the cold front this week, we could see some lowest maximum temperatures records being set or tied on Wednesday (October 19th). SITE DATE RECORD LO-MAX DAB 19-Oct 68 1927 LEE 19-Oct 72 1996 SFB 19-Oct 70 1955 MCO 19-Oct 71 1955 MLB 19-Oct 73 1967 VRB 19-Oct 74 1955 FPR 19-Oct 73 1955 && .PRELIMINARY POINT TEMPS/POPS... DAB 67 80 53 70 / 30 10 10 0 MCO 70 83 54 71 / 30 20 10 10 MLB 69 84 58 72 / 50 40 20 20 VRB 69 85 61 74 / 50 50 30 30 LEE 69 79 51 69 / 20 10 10 0 SFB 69 81 53 70 / 30 20 10 0 ORL 71 82 56 70 / 30 20 10 10 FPR 69 85 61 72 / 50 60 30 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && FORECAST...Weitlich RADAR/IMPACT WX....Watson AVIATION...Tollefsen
Hazardous weather outlook, Oct 17, 10:49 AM EDT, 6 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1049 AM EDT Mon Oct 17 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-180000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1049 AM EDT Mon Oct 17 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Increasing southwest winds well ahead of an approaching cold front will draw deepening moisture northward across east central Florida today into tonight. Sufficient instability and shear could allow for some strong to isolated severe storms to develop over the interior peninsula from mid afternoon and move east to northeast at 20 to 30 mph across the coastal counties and offshore into the Atlantic by early this evening. Any storms which form will be capable of producing cloud to ground lightning strikes and torrential downpours of 1 to 2 inches. The strongest storms could also produce wind gusts up to 40 to 60 mph and hail to around 1 inch in diameter. Be sure to move indoors to safety at the first sign of threatening skies, or if you hear thunder. Never attempt to drive across water covered roads as the water may be too deep to allow your vehicle to cross safely. .MARINE THUNDERSTORM GUST IMPACT... Stronger storms may produce wind gusts of at least 35 knots over inland lakes, the Intracoastal Waterway and nearshore Atlantic. Boaters should watch for storms approaching rapidly from the west today. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at the central FLorida Atlantic beaches today. While rip currents will be present all day, the risk will be highest after 530 PM this afternoon and sunset. Remember, swim only within sight of a lifeguard, and never enter the ocean alone. .RIVER FLOOD IMPACT... Flooding along the Saint Johns River Basin due to the historic rainfall from Hurricane Ian continues. The river will continue to very slow recede, and interests along the river are reminded that it will take several weeks for the river to return to its banks. At Astor, the river will remain above the 4.0 foot threshold for Major Flood Stage for the foreseeable future. The river remains at 4.2 feet, and is forecast to very slowly decline to 4.0 feet by early this weekend. Near Deland, the river will remain above the 5.3 foot threshold for Major Flood Stage for the foreseeable future. The river is forecast currently at 6.1 feet, and is forecast to very slowly decline to 5.6 feet by early this weekend. Near Sanford, the river will remain above the 8.0 foot threshold for Major Flood Stage for the foreseeable future. The river is currently near 8.5 feet, and is forecast to very slowly decline to 8.1 feet by early this weekend. At Geneva above Lake Harney, the river will remain above the 10.0 foot threshold for Major Flood Stage for the foreseeable future. The river was last reported at 11.3 feet, and is forecast to very slowly decline to 10.8 feet by early this weekend. Near Cocoa, the river remains in Minor Flood Stage at 16.4 feet. It is forecast to continue a slow drop back to 16.0 feet by late week, and then may fall below Minor Flood Stage of 16.0 feet into Action Stage by early this weekend. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. The threat for lightning storms will continue across most of east central Florida Tuesday, and from Lake Okeechobee to the Treasure Coast Wednesday as the strong cold front slowly sags south through east central Florida. Behind the front, winds and seas over the Atlantic will become poor to hazardous Wednesday through Thursday. The rip current risk is expected to remain moderate into late week, with the surf becoming increasingly choppy. .SPOTTER INFORMATION STATEMENT... Spotters are requested to monitor weather conditions this afternoon and activate should any warnings be issued for their county. Cristaldi/Weitlich
In the hours before
Special weather statement, Oct 17, 3:44 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Melbourne FL
344 PM EDT Mon Oct 17 2022
FLZ045-053-144-172015-
Osceola FL-Orange FL-Southern Lake County FL-
344 PM EDT Mon Oct 17 2022
...A strong thunderstorm will impact portions of southern Lake,
southwestern Orange and northwestern Osceola Counties through 415 PM
EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm over
Four Corners, or near Bay Lake, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kissimmee, Windermere, Bay Lake, Celebration and Four Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2840 8177 2852 8153 2834 8138 2826 8160
2826 8166 2835 8166 2835 8173
TIME...MOT...LOC 1943Z 246DEG 25KT 2834 8166
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonLocal storm report, Oct 17, 4:28 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
428 PM EDT MON OCT 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND GST 2 SW HORIZON WEST 28.44N 81.63W
10/17/2022 M47 MPH ORANGE FL MESONET
WEATHERFLOW SITE XRDY MEASURED A WIND GUST OF
41KT/47MPH AT AN ELEVATION OF 50 FEET FROM THE
SOUTHWEST.
&&
EVENT NUMBER MLB2200599
MATSpecial weather statement, Oct 17, 4:40 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
440 PM EDT Mon Oct 17 2022
FLZ045-053-172115-
Osceola FL-Orange FL-
440 PM EDT Mon Oct 17 2022
...A strong thunderstorm will impact portions of south central Orange
and north central Osceola Counties through 515 PM EDT...
At 439 PM EDT, Doppler radar was tracking a strong thunderstorm over
Buena Ventura Lakes, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Orlando International Airport, Buena Ventura
Lakes and East Lake Toho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2824 8135 2832 8144 2851 8126 2833 8110
TIME...MOT...LOC 2039Z 225DEG 24KT 2833 8132
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Oct 17, 5:11 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
511 PM EDT Mon Oct 17 2022
FLZ053-547-172145-
Osceola FL-Inland Southern Brevard FL-
511 PM EDT Mon Oct 17 2022
...A strong thunderstorm will impact portions of southern Brevard and
southeastern Osceola Counties through 545 PM EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kenansville, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kenansville and Lake Marian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2782 8088 2781 8088 2780 8108 2792 8108
2798 8083 2782 8080
TIME...MOT...LOC 2111Z 263DEG 21KT 2788 8101
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Oct 17, 5:20 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
520 PM EDT Mon Oct 17 2022
FLZ053-547-172145-
Osceola FL-Inland Southern Brevard FL-
520 PM EDT Mon Oct 17 2022
...A strong thunderstorm will impact portions of west central Brevard
and northeastern Osceola Counties through 545 PM EDT...
At 519 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Holopaw, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Camp Holly Fish Camp, West Melbourne, Space Coast Stadium, Deer Park
and June Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2807 8103 2822 8104 2826 8073 2807 8070
TIME...MOT...LOC 2119Z 266DEG 28KT 2814 8094
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:44 PM EDT | Special Weather Statement | MLB | Orange | 31 min |
| Oct 17, 4:40 PM EDT | Special Weather Statement | MLB | Orange | 35 min |
| Oct 17, 5:11 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| Oct 17, 5:20 PM EDT | Special Weather Statement | MLB | Brevard | 25 min |
| Oct 17, 5:39 PM EDT | Special Marine Warning | MLB | 96 min | |
| Oct 17, 5:41 PM EDT | Special Weather Statement | MLB | Brevard | 49 min |
| Oct 17, 5:49 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 29 min |
| Oct 17, 6:20 PM EDT | Special Weather Statement | MLB | Indian River | 25 min |
| Oct 17, 6:32 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 28 min |
| Oct 17, 6:39 PM EDT | Tornado Warning | MLB | Indian River, Saint Lucie | 15 min |
| Oct 17, 6:51 PM EDT | Special Marine Warning | MLB | 54 min | |
| Oct 17, 7:56 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.